I am a 20 year old male and I do not want to do a MTF transition. However, I would like to stop my body from being affected by testosterone. I just turned 20 and as I grow older my body will continue to produce testosterone which will change my body into something more manly and cause me to lose my youthful relatively more feminine appearance. I would like to prevent that by taking testosterone blockers. Can I do this? Additionally, if I take the testosterone blockers, will there be any permanent effects? Or will the effects eventually wear off after taking them? Thank you.
Welcome to icliniq.com.
First let me make sure that I have understood your query. Basically you are a male and want to remain as a male but you need to avoid the manly transition and retain your feminine look. Please correct me if I am wrong.
Well, there are many ways to do that. But what is important here is do you wish to retain your feminine look for entire life or only for few years? Do you want to have sexual orientation as a male or as a female?
The available options are as surgical castration, medical castration and testosterone blockers. In surgical castration only testes will be removed and not the entire genitals and no operation in medical castration but testes will stop producing testosterone.
Testosterone blockers will reduce the action of testosterone on the body as long as you take them but once you stop them the testosterone starts showing its effects. Moreover you need to keep taking the blockers for as long as you need the effect and hence if you take it for longer duration the chances to have permanent side effects increases.
Query: Hi doctor, I am a 29 year old male. My height is 5'11" and weight is 90 kg. I am going to be married next year. My problem is that I am suffering from erectile dysfunction and premature ejaculation. In my case the erections are there, but the ejaculation is even quick. The erections are not full. Wh... Read Full >>
Answer: Hi, Welcome to icliniq.com. Erectile dysfunction and premature ejaculation can cause significant distress to a person. If your erectile dysfunction is persistent then I would advise you to get your serum testosterone and serum prolactin done to rule out any hormonal cause. If that comes back normal ... Read Full
Article Overview: This article explains about the medications that cause gynecomastia, that is, the enlargement of the male breast. The article discusses the mechanism of its development, monitoring, and treatment. Read Article
Gynecomastia is the enlargement of the male breast. Drug-induced gynecomastia is common (1 to 2.5 %), especially with antipsychotics. Typically Phenothiazines and Butyrophenones cause gynecomastia. Sometimes, Risperidone also causes it. Mechanism of Action of Antipsychotics: Antipsychotics ac... Read Article
Query: Hello doctor, I am 45 years old, male, and taking Dutasteride for ten years. Gradually, over the past two years, I have been seeing a change in my ejaculation. At the point of orgasm, the ejaculate no longer comes out. But this is definitely not retrograde ejaculation. The ejaculate gets stuck at t... Read Full >>
Answer: Hi, Welcome to icliniq.com. I have gone through your query, I would like to know a few more details about your symptoms. How is your urinary flow, do you have to strain? Have you had any endoscopic procedure or catheterization done in your urethra? Are you only on Dutasteride or do you take alpha-... Read Full
Ask your health query to a doctor online?Ask an Endocrinologist Now